MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX611B3F4AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stuck button might have been caused by the external impact or wear of this part.Based on the complaints review and repair technician¿s device evaluation results, the control panel was in use for over 5 years and it may suggest that it could fail due to normal degradation, especially with frequent use.The instructions for use for citadel bed (830.213-en rev.F) includes the following information: ¿check that the patient controls, caregiver controls and attendant control panels operate correctly ¿ weekly¿.To sum up, the arjo device failed to meet its performance specification since the backrest was moving without any commands being given.There was no indication of the patient's involvement.The complaint was assessed as reportable due to the customer's allegation that the backrest section was moving unintentionally.
 
Event or Problem Description
Following the information gathered, there was an indication of an unintended movement on the citadel bed.It was reported that the backrest was elevating on its own without any buttons being pressed.The bed evaluation revealed that the control button on the safety side rail was stuck.The faulty side rail was replaced which solved the issue.There was no indication that the bed was used by a patient during the incident.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20074965
Report Number3007420694-2024-00222
Device Sequence Number3075519
Product Code FNL
UDI-Device Identifier05056097342184
UDI-Public(01)05056097342184(11)100521
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX611B3F4AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown